# SDR 96ZZZX804

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N600LS
- Make and model: Braero BAE125800A
- Aircraft serial: NA0411
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23080005
- Condition: Bearing Failed
- Location: Lt Start/Gen
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT INCURRED VIBRATION IN-FLIGHT CAUSING DEVIATION TO NEAREST AIRPORT.  UPON INVESTIGATION, FOUND LEFT STARTER/GENERATOR BEARING DETERIORATED.  STARTER/GENERATOR HAD LATEST BEARING INSTALLED SB 23080-XXX-24-01.  REPLACED STARTER/GENERATOR WITH OVERHAULED UNIT.  OPS CHECK GOOD.
